This drug is for meniers disease, which i dont have... od anything, my ears are too dry. Can eccessive use of codeine, paracetamol along with very high doses of antihistimes, cause severe tinitus, if so, will it reduce as i break the doses down to recomended levels. I am very afraid i am stuck with severe tinnitus. That would push me over the edge as i have had severe anxiety most of my 36yrs. Thats why i have taken so much of everything, trying to escape from myself. I realy want to know if this industrial strength tinnitus will lessen, or have i done irreversibile damage!!! I can go on if there is some hope. I stopped the Phenergan 5 weeks ago, and have cut the pain tablets by almost half and will reduce them Slowly now. I have bene taking increasing doses of these meds for about 3 or 4 yrs. Much gratitude for any answers. You guys do a great job. Thanks, Mike.
12 May 2012
Hello Mike. I came across your question and only a laymans guess, for I am not a doctor, I believe that the codeine and in combination of the antihistimes is not the cause of the tinitus. Just a gut feeling and a guess, nothing to back it up with. Hopefully. the tinitus is less , manageable and that someone else more qualified will read and respond to your question. Regards, pledge
12 May 2012
Hello Mike. I have very severe tinnitis if you want to call it that. More like a freight train going through my left ear. I had what is called 'sudden deaf syndrome' several years ago, & cannot hear out of my left ear. Happened in an instant too. Since that time, the noise is so horrible that I have to keep turning up the TV & radio etc... to hear over the noise my ear is producing. I bought an over the counter bottle of pills at the pharmacy that said it was for tinnitus. Didn't do a thing, & when I asked my doctor about it, he said "throw them away, that there is nothing that will help tinnitus".It about drive me mad at times, but apparently there isn't anything that can be done about it. I may seek out the opinion of an ENT, but have seen an audiologist, & he told me the same thing. Some meds cause ringing in the ears like aspirin. I hope you find an answer as I know how aggravating it is. If you do, please let me know would ya... Mary
20 Dec 2012
About 3 months ago I suddenly went deaf (not completely) in my right ear and the Specialist said it was sensory deafness after I had a CT scan. Two weeks after that I started getting tinnitus. I could hear my heart beating in my ear and sometimes a roaring sound.Last week I asked the Dr if there was anything I could take and I was given Betahistine Dihydrochloride 16mg to take 3 a day. I was told if it worked it would in 3 days. It took 4 days and I am now free of tinnitus! I do not know if it can come back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
he took 3 doses and stopped because the tinnitus improved dramatically. after 2 days it s back. could this be due to stopping these or just a ...
My Dr. recently prescribed me Tramadol (Ultram) 50mg 1 - 2 up to 4x a day to help manage chronic pain as a result of nerve and muscle trauma. I was ...
... request that she consult an ear specialist before prescribing. It set my tinnitus off. My doctor claimed it was not the med - that indeed it was ...